Unknown

Dataset Information

Durvalumab-Induced Immune Thrombocytopenia in Patients with Advanced Cholangiocarcinoma Undergoing Yttrium-90 Radioembolization.


ABSTRACT:

Introduction

Immune thrombocytopenia (ITP) secondary to durvalumab, a programmed cell death ligand 1 inhibitor, is a rare but clinically significant immune-related adverse event. Herein, we present 2 patients with cholangiocarcinoma who developed ITP immediately post-yttrium-90 radioembolization (Y90-RE) while on durvalumab-based systemic therapy. We hypothesize that given the timing, the immunotherapy and the radioembolization combination led to this event. It is not uncommon given the approval of immunotherapy and its role in locoregional therapies, that patients are treated with a combination of systemic immunotherapy and radioembolization or other forms of radiation, thus signifying the importance of potential complications.

Case presentation

Two patients, a 67-year-old

SUBMITTER: Afghan MK 

PROVIDER: S-EPMC11521497 | biostudies-literature | 2024 Jan-Dec

REPOSITORIES: biostudies-literature